# SDR VQIA2015072400028

- Difficulty date: July 12, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N641VA
- Make and model: Airbus A320-214
- Aircraft serial: 3656
- Aircraft time: 23,359 hours, 8,384 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Nr 1 Compressor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT REPORTED ENGINE 1 COMPRESSOR VANE FAULT UPON DEPARTURE, ELECTED TO RETURN TO DEPARTURE.  ACFT LANDED SAFELY AND WAS TAKEN OUT OF SERVICE. ENGINE 1 COMPRESSOR VANE, MASTER CAUTION SEVERAL TIMES IN CLIMB, STARTING AT 6000 FT IB CLIMB OUT.  R & R VBV POSITION SENSOR, PERFORMED FADEC GROUND TEST WITH ENGINE MOTORING REF AMM 75-31-70, PB 401 AND ACCOMPLISHED HIGH POWER RUN, OPS TEST GOOD.  ACFT WAS RETURNED TO SERVICE AT 1350Z ON 7/13/2015.
